Advanced search
1 file | 252.54 KB Add to list

Structural theorems for quasiasymptotics of ultradistributions

Lenny Neyt (UGent) and Jasson Vindas Diaz (UGent)
(2019) ASYMPTOTIC ANALYSIS. 114(1-2). p.1-18
Author
Organization
Abstract
We provide complete structural theorems for the so-called quasiasymptotic behavior of non-quasianalytic ultradistributions. As an application of these results, we obtain descriptions of quasiasymptotic properties of regularizations at the origin of ultradistributions and discuss connections with Gelfand-Shilov type spaces.
Keywords
Quasiasymptotic behavior, ultradistributions, regularly varying functions, DISTRIBUTIONS

Downloads

  • 1809.08665.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 252.54 KB

Citation

Please use this url to cite or link to this publication:

MLA
Neyt, Lenny, and Jasson Vindas Diaz. “Structural Theorems for Quasiasymptotics of Ultradistributions.” ASYMPTOTIC ANALYSIS, vol. 114, no. 1–2, 2019, pp. 1–18.
APA
Neyt, L., & Vindas Diaz, J. (2019). Structural theorems for quasiasymptotics of ultradistributions. ASYMPTOTIC ANALYSIS, 114(1–2), 1–18.
Chicago author-date
Neyt, Lenny, and Jasson Vindas Diaz. 2019. “Structural Theorems for Quasiasymptotics of Ultradistributions.” ASYMPTOTIC ANALYSIS 114 (1–2): 1–18.
Chicago author-date (all authors)
Neyt, Lenny, and Jasson Vindas Diaz. 2019. “Structural Theorems for Quasiasymptotics of Ultradistributions.” ASYMPTOTIC ANALYSIS 114 (1–2): 1–18.
Vancouver
1.
Neyt L, Vindas Diaz J. Structural theorems for quasiasymptotics of ultradistributions. ASYMPTOTIC ANALYSIS. 2019;114(1–2):1–18.
IEEE
[1]
L. Neyt and J. Vindas Diaz, “Structural theorems for quasiasymptotics of ultradistributions,” ASYMPTOTIC ANALYSIS, vol. 114, no. 1–2, pp. 1–18, 2019.
@article{8630977,
  abstract     = {{We provide complete structural theorems for the so-called quasiasymptotic behavior of non-quasianalytic ultradistributions. As an application of these results, we obtain descriptions of quasiasymptotic properties of regularizations at the origin of ultradistributions and discuss connections with Gelfand-Shilov type spaces.}},
  author       = {{Neyt, Lenny and Vindas Diaz, Jasson}},
  issn         = {{0921-7134}},
  journal      = {{ASYMPTOTIC ANALYSIS}},
  keywords     = {{Quasiasymptotic behavior,ultradistributions,regularly varying functions,DISTRIBUTIONS}},
  language     = {{eng}},
  number       = {{1-2}},
  pages        = {{1--18}},
  title        = {{Structural theorems for quasiasymptotics of ultradistributions}},
  url          = {{http://dx.doi.org/10.3233/asy-181514}},
  volume       = {{114}},
  year         = {{2019}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: